# SDR SWAA2022090941309

- Difficulty date: August 12, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA 2022-426959 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802;[02] CORRECTED STEP 1  REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C.(5).(D) AND 3.C.(10);[03] TASK CARD COMPLTED
